Need Help and /or Advise
I have been taking thyroid meds for over 25 years...had some flucuations...when I would gain weight, I would need higher dose meds
when I lose weight, a lower dose...usually hair falls out..
This past december, I started getting a very red flushed face...only to find out that is a symptom of too much levoxyl...so we went from 150 mcg to 137....well not enough so went to another doctor (my regular - didn't do blood as I had just done it but she prescribed 125....That was still too high (after a few wks) so I tried 62...after couple of weeks she ran a blood test - came back high but she figured I was still leveling out so she prescribed 88mcg...Never took that as the 62 was starting to feel too high (hot flushed face coming back, nervous, higher blood pressure)...so I dropped the 88 to 44...and felt OK for at least 1 mo...and now I'm feeling like its too high again....
I just had a breast biopsy which was positive in same spot I had bc over 9years ago.
At this point, I'm more concerned about the thyroid then the BC....
I've talked to several docs about it...and no one seems concerned...
What is wrong? ....what is going on..
BTW this all seemed to start when I tried *****....didn't take it very long.
Re: Need Help and /or Advise
My labs have been all over the place---and the doctors got a little ****** off when my levels were jumping all over the place. I'd ask the doctors to do a scan or biopsy or x-ray or something. Something's wrong. I'm sorry about the previous bc and the current positive biopsy. Do you have an oncologist? Will your doctor refer you to a specialist?
It's easy for docs to be casual about it----I've gone through that with several of the doctors I've seen.
The problems I had were out of their league---but they were too egotistical to admit it.
Try a good Ear Nose and Throat doc.
|All times are GMT -7. The time now is 05:34 AM.|